# SDR CA131219006

- Difficulty date: December 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 20,407 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 2050M38P02
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT REMOVAL OF BLADE, SHIMS, RETAINER AND SPACER, TECH FOUND IMPRESSIVE QTY OF PARTS WORN CRACKED.  THIS AIRCRAFT IS FLYING WITH NEW SPINNER, SPINNER SUPPORT AND BLADE RETAINER FROM SBCF-10E-SB72-0242-00.
